# SDR CA101213010

- Difficulty date: December 13, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 6,616 hours
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: 1013841763
- Condition: Odor
- Location: Evap Blower
- Part time: 6,573 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON A FLIGHT, IT WAS DISCOVERED THAT WHEN CABIN AIR WAS SELECTED THE SMELL OF BURNING WIRES BECAME EVIDENT. THE CABIN AIR WAS TURNED OFF & THE FLIGHT CONTINUED WITHOUT INCIDENT. UPON ARRIVAL AT DESTINATION, THE MOTOR WAS REPLACED AND FUNCTION CHECKED SERVICABLE. (TC# 20101213010)
